# SDR DL757091174

- Difficulty date: June 4, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Flange
- Condition: Gouged
- Location: Body To Vert
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF LT VERTICAL BODY TO FIN FLANGE IS GOUGED WHERE ACCESS PANEL 322AL SEATS / COMPLIED WITH ER/A 475625-14 REV ORIG DATED 07/08/09 AT SAA SAT ON N/R CARD 127112
